Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 810635, 16 pages
http://dx.doi.org/10.1155/2012/810635
Research Article

Adaptive Control of a Two-Item Inventory Model with Unknown Demand Rate Coefficients

Department of Statistics and Operations Research, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 23 December 2011; Revised 8 April 2012; Accepted 22 April 2012

Academic Editor: Chuanhou Gao

Copyright © 2012 Ahmad M. Alshamrani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad M. Alshamrani, “Adaptive Control of a Two-Item Inventory Model with Unknown Demand Rate Coefficients,” Journal of Applied Mathematics, vol. 2012, Article ID 810635, 16 pages, 2012. doi:10.1155/2012/810635